i'm a healthy 22 year old female. the only long term medicine i've ever been on is birth control, although that's what has caused my problems. i had hypothalamic amenorrhea, so my doctor put me on the pill to make my periods normal. the pill did help normalize my period, but when i came off of the pill for the first time, my mystery symptoms began. as soon as i came off of the pill, i slowly started to lose my appetite. it gradually got worse so not only did i not have any food cravings, but i lost my sense of fullness and satiety. having no sense of fullness led me to binge eat because i would keep eating to try to get full, so i gained about 10-15 pounds. no matter how much i ate, i would never feel full. so then i was put back on the pill and something incredible happened. slowly, i began to regain not only my hunger, but my sense of fullness too.
so...here's a summary: i was put on the pill. when i came off of it, i slowly lost my sense of hunger and fullness. when i was put back on it, i slowly regained my sense of hunger and fullness. my symptoms were triggered by coming off of the pill originally and now my sense of hunger/fullness is dependent upon whether i'm on the pill or not. i know it's a hormonal issue, but i don't know what's wrong. any ideas of what's wrong, what sort of specialist i can go see, or what tests to do? i want to come off the pill, but i don't want to have to deal with not feeling hungry or full for the rest of my life. thanks so much!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?